# SDR WXO2008F00007

- Difficulty date: August 21, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N894GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49660
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK, INSP REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYSTEM WOULD NOT TEST.  MAINT REMOVED AND REPLACED THE APPROPRIATE POWER SUPPLY BATTERY PACK. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED IAW AMM 33-50-00. THE AIRCRAFT HAS RETURNED TO SERVICE. (K)
